# SDR DLM88971056

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: AD703112
- Condition: Damaged
- Location: Rt Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYD QUANTITY AT ONE QUART, PRESURE OK AT TOP OF DESCENT.  THROTTLES TO IDLE HYD RT PRESURE WENT TO ZERO.  ACCOMPLISHED RT HYD FAILURE CHECKLIST.  INDICATION NORMAL LANDING GEAR ALT EXTENSION USED.  FOUND RIGHT HYD FILTER HOUSING ASSEMBLY POP UP FILTER  BROKEN OUT.  REPLACED FILTER HOUSING ASSEMBLY.
